Stochastic Monge-Kantorovich problem and its duality

Zhang, Xicheng . International Journal of Stochastic Modelling and Applications 2013. 85 (1) :71-84

Locate this article in:

Bibtex

@article{CIS-268789,
  Author = {Zhang, Xicheng},
  Title = {Stochastic Monge-Kantorovich problem and its duality},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {1},
  Year = {2013},
  Pages = {71--84},
  Keywords = {topologically semiconjugate dynamics, temporary equilibrium dynamics, aggregation problem, Wasserstein metric, measurable selection, optimal transference plan}
}

Similar articles